Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Jones polynomial of periodic knots


Author: Yoshiyuki Yokota
Journal: Proc. Amer. Math. Soc. 113 (1991), 889-894
MSC: Primary 57M25
DOI: https://doi.org/10.1090/S0002-9939-1991-1064908-3
MathSciNet review: 1064908
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give the conditions for the Jones polynomial of periodic knots which are the improvement of Traczyk's and Murasugi's results.


References [Enhancements On Off] (What's this?)

  • [1] V. F. R. Jones, Hecke algebra representations of braid groups and link polynomials, Ann. of Math. 126 (1987), 335-388. MR 908150 (89c:46092)
  • [2] L. H. Kauffman, State models and the Jones polynomial, Topology 26 (1987), 395-407. MR 899057 (88f:57006)
  • [3] W. B. R. Lickorish and K. C. Millett, Some evaluations of link polynomials, Comment. Math. Helv. 61 (1986), 349-359. MR 860127 (88a:57011)
  • [4] J. Murakami, The parallel version of polynomial invariants of links, Osaka J. Math. 26 (1989), 1-55. MR 991280 (90e:57014)
  • [5] K. Murasugi, On periodic knots, Comment. Math. Helv. 46 (1971), 162-174. MR 0292060 (45:1148)
  • [6] -, Jones polynomials of periodic links, Pacific J. Math. 131 (1988), 319-329. MR 922222 (89f:57009)
  • [7] P. Traczyk, $ {\text{10}_{101}}$ has no period 7: a criterion for periodicity of links, Proc. Amer. Math. Soc. 108 (1990), 845-846. MR 1031676 (90k:57012)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1064908-3
Keywords: Jones polynomial, periodic knot
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society